# SDR ASAA2023112246333

- Difficulty date: November 22, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 60,828 hours, 18,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TASK CARD 78233001: EMERGENCY LIGHT BATTERY PACK M1671 FAILS TEST. GROUNDED - YES. REMOVED AND REPLAACED EMERGENCY LIGHT BATTERY PACK PER MM 33-51-06-960-805 OPS. CHECKS NORMAL. INSTALLED AND REMOVED 1 MIG51-A TAG. (M1671BATTERY PACK).
